The ABC Homeopathy Forum
Toxic reaction to LevaquinHi,
I (and many others) have had a toxic reaction to levaquin (a fluoroquinolone antibiotic).
The main symptoms are painful joints, tendons and ligaments, fatigue, painful muscles and nerves and a hightened sensitivity to man made chemicals (MCS).
I am interested in homeopathic treatments that might help. I would also like to know if tautopathy is worth trying in this case.
Light and Love
MANDYSSS on 2011-12-10
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.